# SDR ASAA2013110796331

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 14,244 hours, 4,303 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE OCCURRED ON TAXI OUT.  ACFT GROUNDED.  PERFORMED PROCEDURE FROM QRH.  NORMAL OPS RESTORED.
